# SDR SIMA20140323011

- Difficulty date: March 23, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 25,264 hours, 22,402 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT WAS DISCOVERED IN LAVATORY & INOPERATIVE.  DEFERRED IAW MEL 25-53.  INSTALLED FLIGHT ATTENDANT FLASHLIGHT IAW CMM 25-60-11.  OPERATIONAL TEST GOOD. THIS ACTION RESTORED MEL.
